Translator Disclaimer
2011 Proximal Point Methods for Monotone Operators in Banach Spaces
Koji Aoyama, Fumiaki Kohsaka, Wataru Takahashi
Taiwanese J. Math. 15(1): 259-281 (2011). DOI: 10.11650/twjm/1500406174

Abstract

Some fundamental properties of resolvents of monotone operators in Banach spaces are investigated. Using them, we study the asymptotic behavior of the sequences generated by two modifications of the proximal point algorithm for monotone operators satisfying a range condition defined in Banach spaces.

Citation

Download Citation

Koji Aoyama. Fumiaki Kohsaka. Wataru Takahashi. "Proximal Point Methods for Monotone Operators in Banach Spaces." Taiwanese J. Math. 15 (1) 259 - 281, 2011. https://doi.org/10.11650/twjm/1500406174

Information

Published: 2011
First available in Project Euclid: 18 July 2017

zbMATH: 1241.47044
MathSciNet: MR2780284
Digital Object Identifier: 10.11650/twjm/1500406174

Subjects:
Primary: 47H05, 47J25

Rights: Copyright © 2011 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.15 • No. 1 • 2011
Back to Top